Extended stability of motion of semi-state systems

Vladimir Bajic*, Mirko M. Mili Ć

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

26 Scopus citations

Abstract

In this paper the general class of non-linear non-autonomous semi-state systems is considered. A refined stability analysis of system motions is presented. Novel stability properties convenient for the description of solutions of semi-state systems are introduced and analyzed. General sufficient stability conditions are derived. The results are applied to the analysis of transient processes in a class of non-linear RC electrical networks that do not possess a state model.

Original languageEnglish (US)
Pages (from-to)2183-2197
Number of pages15
JournalInternational Journal of Control
Volume46
Issue number6
DOIs
StatePublished - Jan 1 1987

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Computer Science Applications

Cite this